# SDR SWIA201024264

- Difficulty date: May 14, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 25,000 hours, 36,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF CABIN EMERGENCY LIGHTING INOP.  (FLT 7790)  REPLACED AFT EMERGENCY LIGHT BATTERY PACK.  P/N D366-04-001 S/N OFF 1184/12-95.
